# SDR DALA2023031702016

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, INITIAL INSPECTION: CRACK ON CLIP ON LOWER PAN SECTION STA Y 427 AT FWD CARGO COMPARTMENT DOOR. MAINTENANCE ACTION: CLIP ON LOWER PAN SECTION STA Y 427 WAS REPLACED PER B717-200 SRM 51-41-02-0G AND SRM 51-41-05-0G. (LP 2674408)
